# SDR ASAA1057356

- Difficulty date: February 7, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 12,934 hours, 3,915 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141A6186
- Condition: Damaged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR STA 345 UPPER AFT CORNER (BELOW UPPER GATE) SKIN DAMAGED.  CUT OUT DAMAGED SKIN & INSTALLED FILLER AND REPAIR DOUBLER IAW SRM 52 00 01 REPAIR 2.
